# SDR SPOA80310272013

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N803GJ
- Make and model: Lear 55LEAR
- Aircraft serial: 115
- Aircraft time: 12,592 hours, 10,207 cycles
- Engine: Garrtt TFE7313
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 12490411
- Condition: Failed
- Location: Zone 200
- Part time: 1,393 hours, 968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DUCT OVERHEAT LIGHT ON DURING CRUISE, EMERGENCY PRESSURIZATION LIGHT FLICKERING, CABIN ALTITUDE 5000 AGL.  TROUBLESHOT AND FOUND FAILURE OF TORQUE MOTOR TEMPERATURE CONTROL VALVE, LEAR IPC CHAP 21-64-10, FIG 10, ITEM 3, SOLENOID.
